# SDR SWAA2013081219010

- Difficulty date: July 12, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 43,145 hours, 25,238 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER SKIN CRACKED ON LOWER SURFACE AT STATION 175.50 27" FORWARD OF AFT SPAR.  REPAIRED SKIN IAW SRM.
